# SDR FX7A200500002

- Difficulty date: February 12, 2005
- Submitted: February 21, 2005
- Operation: Air carrier
- Aircraft: N54348
- Make and model: Boeing 727231
- Aircraft serial: 21967
- Engine: Pwa JT8D
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 5223122012
- Part serial: 1117
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAINS ADI INOPERATIVE.
